# SDR LR7A2009080400093

- Difficulty date: July 25, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 32,284 hours, 14,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 196-228
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK IAW JOB CARD HST5325, FOUND UNDERDECK FLOOR SUPPORT BRACE WITH EXFOLIATION CORROSION AT FS196 TO FS228, WL200, LBL25.  REPAIRED IAW SMP583 CHAPTER 51-60 AND 51-70.
